# SDR 2017FA0000326

- Difficulty date: August 3, 2017
- Submitted: August 3, 2017
- Operation: General aviation
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 6889
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 9105A000501
- Condition: Failed
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE  NR 1 A/C PACK 1 REGULATOR FAULT DISPLAYED ON ECAM DURING CRUISE.  REMOVED AND REPLACED COMPRESSOR TEMP SENSOR 12HH IAW AMM 216111.  NO FURTHER REPORTS ON SUBSEQUENT FLIGHTS.
